# SDR ABXA060269

- Difficulty date: September 25, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 59,754 hours, 63,390 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Obstructed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR INDICATION ON GEAR, RED OR GREEN.  CREW EXCHANGED BULBS.  NO INDICATION AND NO LIGHTS OR TEST.  RECYCLED GEAR.  NO INDICATION.  COULD NOT SEE MARK ON VISUAL CHECK.  MIRROR WAS DIRTY OR OUT OF ALIGNMENT.  TRIED TO RECYCLE GEAR AGAIN AND RECEIVED THREE GREEN LIGHTS.  NO FURTHER PROBLEMS.  FOUND RUBBER OBSTRUCTION IN UPLATCH SWITCH CONNECTOR PLUG.  REMOVED OBSTRUCTION AND CLEANED MIRROR.  ALL WORK ACCOMPLISHED IAW AMM 32-10-01-2.
